×

zbMATH — the first resource for mathematics

The Whitehead group of a polynomial extension. (English) Zbl 0248.18026

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
19B99 Whitehead groups and \(K_1\)
16E20 Grothendieck groups, \(K\)-theory, etc.
20G35 Linear algebraic groups over adèles and other rings and schemes
55P15 Classification of homotopy type
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] H. Bass, K-theory and Stable Algebra,Publ. math. I.H.E.S., no 22 (1964).
[2] A. Borel etJ.-P. Serre, Le théorème de Riemann-Roch (d’après Grothendieck),Bull. Soc. Math. France,86 (1959), 97–136.
[3] J. Dieudonné, Les déterminants sur un corps non-commutatif,Bull. Soc. Math. France,71 (1943), 27–45. · Zbl 0028.33904
[4] G. Higman, Units in group rings,Proc. London Math. Soc. (2),46 (1940), 231–248. · Zbl 0025.24302 · doi:10.1112/plms/s2-46.1.231
[5] I. Kaplansky,Homological Dimension of Rings and Modules (mimeo. notes), University of Chicago, 1959.
[6] J.-P. Serre, Modules projectifs et espaces fibrés à fibre vectorielle,Sém. Dubreil, Paris, 1958. · Zbl 0132.41202
[7] J. H. C. Whitehead, Simple homotopy types,Amer. Jour. Math.,72 (1950), 1–57. · Zbl 0040.38901 · doi:10.2307/2372133
[8] M. Atiyah andR. Bott,An elementary proof of the periodicity theorem for the complex linear group (to appear). · Zbl 0131.38201
[9] M. Atiyah andF. Hirzebruch, Vector bundles and homogeneous spaces,Proc. Sympos. Pure Math., Amer. Math. Soc., vol.3 (1961), 7–38. · Zbl 0108.17705
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.